# SDR SIMA20171208003

- Difficulty date: December 8, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,666 hours, 25,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 14534499002
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CORRODED AROUND LOWER NUTPLATE HOLES.  REMOVED AND REPLACED THE MAIN DOOR LOWER AFT SECTION IAW SRM 51-40-02, 51-20-03, AND 51-40-09.
